# SDR DALA2019012700604

- Difficulty date: January 26, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 79,554 hours, 35,128 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING WAKE UP CHECK WITH APU AND PACK RUNNING, HAD ODOR IN CABIN. FOUND OIL IN APU PLENUM AND RESIDUE OIL ALL OVER COMPARTMENT. PERFORMED WC 0550-2002, DECISION TABLE FIG 5. PERFORMED WC2100-2005. OKAY FOR SERVICE.
